# SDR ASAA2022072539230

- Difficulty date: July 25, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 57,970 hours, 17,369 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Generator
- Part number: 28B5459STYLEA
- Part serial: 23A1276
- Condition: Faulty
- Location: Apu Compartment
- Part time: 14,046 hours, 22,216 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU MAINT LIGHT ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED APU STARTER GENERATOR IAW B737-800 AMM 49-41-21.
